Synthroid Leg Cramps, Tsh, Synthroid, Having a Heart Attack, Heart Attack
Has anyone out there experienced leg cramps or a feeling like weak muscles in your legs?
Kathy55 - I have leg cramps so bad that I want to cry. Its now going to my arms and neck.. I think that I may have too much synthroid in my system TSH of .04, but my doc says its too early to change the dose. I also feel like i am having a heart attack! Heart palps so bad I am afraid to lay down, and fell like I need to keep busy all the time.
Jaki821 - Yes...I have only the right side of my thyroid still intact. I have been on Synthroid for the past 10 years...I have developed the worst foot and leg cramps at night...I have to jump put of bed and actually push my feet down to the floor. If I don't get up they eventually go all the way up my thigh. I am frustrated wit the doctors..That goes along with the tremors in my left hand and lips...Medicine seems to be poison with some good side effects... Jaki821
Tina2127 - I have muscle weakness from time to time and I get leg cramps all the time especially at night. I read that the cramps are side effects of the thyroid dieing.